MathSciNet Relay Station
MathSciNet bibliographic data
MR735413 (85g:26018) 26D20 (26A51)
Leckband, M. A. An integral inequality with applications. Trans. Amer. Math. Soc. 283 (1984), no. 1, 157–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement